Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Frequent episodes of diarrhea, sever pain in abdomen, joint pains, indigestion, weight gain. Got tested for Coliac disease, are these the symptoms?

I ve had frequent episodes of diarrohea which sometimes burns and irritates the skin. I experience left sided abdo pain which is relieve when I have my bowels open. Stools are either yellowish/or greenish colour. I don t have blood or mucus in my stools. I sometimes experience severe abdo pain which is relieved by passing diarrohea or vomiting undigested food. I have also joint pain particularly in my elbows and knees.Frequent episodes of ingestion . I have noticed a increase in body weight. I have been tested for Coliac disease but I m worried the negative result was affected by having to starve for a lipids blood test at the same time, I don t eat spicey food.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in

Your information is suggestive of either a GI Infection and / or irritable bowel syndrome

Go for a stool test and get yourself treated accordingly

In either case a probiotic will be of good help

Hope this helps
Get Well Soon
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor